# SDR AALA20180319006

- Difficulty date: March 18, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 64,601 hours, 8,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BATR002
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS2 CHECK,  FOUND THE EMERGENCY LIGHT AT L4 DOOR AND CEILING EMERGENCY LIGHT AT SEATS 31ABC THRU 38ABC INOPERATIVE.  REPLACED THE BATTERY PACK M33407 IAW AMM 33-51-06.
